Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Recent developments on the Ricci flow
HTML articles powered by AMS MathViewer

by Huai-Dong Cao and Bennett Chow PDF
Bull. Amer. Math. Soc. 36 (1999), 59-74 Request permission


This article reports recent developments of the research on Hamilton’s Ricci flow and its applications.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 58G11, 53C21, 35K55
  • Retrieve articles in all journals with MSC (1991): 58G11, 53C21, 35K55
Additional Information
  • Huai-Dong Cao
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, TX 77843
  • MR Author ID: 224609
  • ORCID: 0000-0002-4956-4849
  • Email:
  • Bennett Chow
  • Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, MN 55455
  • MR Author ID: 229249
  • Email:
  • Received by editor(s): June 17, 1997
  • Received by editor(s) in revised form: October 15, 1998
  • Additional Notes: Authors partially supported by the NSF
  • © Copyright 1999 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 36 (1999), 59-74
  • MSC (1991): Primary 58G11; Secondary 53C21, 35K55
  • DOI:
  • MathSciNet review: 1655479